# SDR DALA2017013100910

- Difficulty date: January 30, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 57,117 hours, 21,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CABIN DOOR LOWER SKIN HAS PROTRUDING DENTS FROM INSIDE LOWER TORQUE TUBE BAY.  FOUND OUT OF LIMITS IAW SRM 52-10-01. REMOVED DAMAGE AND FABRICATED A DOUBLER AND INSTALLED IAW PRI 553847-14 REV ORIGINAL.
